Change search
ReferencesLink to record
Permanent link

Direct link
Existence of classical solutions to a free boundary problem for the p-Laplace operator: (I) the exterior convex case
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-1316-7913
2000 (English)In: Journal für die Reine und Angewandte Mathematik, ISSN 0075-4102, E-ISSN 1435-5345, Vol. 521, 85-97 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we prove, under convexity assumptions for the data, the existence of classical solutions for a Bernoulli-type free boundary problem, with the p-Laplacian as the governing operator. The method employed here originates from a pioneering work of A. Beurling where he proves the existence for the harmonic case in the plane, though with no geometrical restrictions.

Place, publisher, year, edition, pages
2000. Vol. 521, 85-97 p.
Keyword [en]
URN: urn:nbn:se:kth:diva-19757ISI: 000087040600004OAI: diva2:338449
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shahgholian, Henrik.
By organisation
In the same journal
Journal für die Reine und Angewandte Mathematik

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link